MathSciNet Relay Station
MathSciNet bibliographic data
MR2475781 54H25 (47H10)
Azam, Akbar; Arshad, Muhammad Kannan fixed point theorem on generalized metric spaces. J. Nonlinear Sci. Appl. 1 (2008), no. 1, 45–48.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement